Skip to main content

Cotrimoxazole/immune globulin/prednisolone

Drug-induced hypersensitivity syndrome, DRESS and paradoxical type III polyglandular autoimmune syndrome: case report

This is a preview of subscription content, access via your institution.

Reference

  • Morita C, et al. Aggressive treatment in paediatric or young patients with drug-induced hypersensitivity syndrome (DiHS)/drug reaction with eosinophilia and systemic symptoms (DRESS) is associated with future development of type III polyglandular autoimmune syndrome. BMJ Case Reports 2018: 2018. Available from: URL: http://doi.org/10.1136/bcr-2018-225528 - Japan

Download references

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Cotrimoxazole/immune globulin/prednisolone. Reactions Weekly 1732, 139 (2018). https://doi.org/10.1007/s40278-018-55595-4

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s40278-018-55595-4